KOPS - The Institutional Repository of the University of Konstanz

On the Stabilizability of the Burgers Equation by Receding Horizon Control

On the Stabilizability of the Burgers Equation by Receding Horizon Control

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

AZMI, Behzad, Karl KUNISCH, 2016. On the Stabilizability of the Burgers Equation by Receding Horizon Control. In: SIAM Journal on Control and Optimization. SIAM. 54(3), pp. 1378-1405. ISSN 0363-0129. eISSN 1095-7138. Available under: doi: 10.1137/15M1030352

@article{Azmi2016Stabi-56314, title={On the Stabilizability of the Burgers Equation by Receding Horizon Control}, year={2016}, doi={10.1137/15M1030352}, number={3}, volume={54}, issn={0363-0129}, journal={SIAM Journal on Control and Optimization}, pages={1378--1405}, author={Azmi, Behzad and Kunisch, Karl} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/56314"> <dc:language>eng</dc:language> <dc:contributor>Azmi, Behzad</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:12:45Z</dcterms:available> <dc:rights>terms-of-use</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Kunisch, Karl</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:12:45Z</dc:date> <dcterms:abstract xml:lang="eng">A receding horizon framework for stabilization of a class of infinite-dimensional controlled systems is presented. No terminal costs or constraints are used to ensure asymptotic stability of the controlled system. The key assumption is a stabilizability assumption, which can be guaranteed, for example, for the Burgers equations with periodic and with homogeneous Neumann boundary conditions. Numerical experiments validate the theoretical results. Comparisons to the case with terminal penalties acting as control Lyapunov functions are included.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kunisch, Karl</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:title>On the Stabilizability of the Burgers Equation by Receding Horizon Control</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Azmi, Behzad</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/56314"/> <dcterms:issued>2016</dcterms:issued> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account